# SDR FDEA201708032104

- Difficulty date: August 3, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N889FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41067
- Aircraft time: 19,190 hours, 3,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091001
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR EMERGENCY EXIT LIGHT COVER BROKEN FOUND DURING POST FLIGHT.    REPLACED THET SIGN IAW AMM 33-51-01-2.  OPS CHECKED GOOD. ACFT OK FOR  SERVICE.
